I'm an active person and have recently been put on the above for persistent migraines. I suffer from anxiety and depression and petrified about putting on weight as have previously struggled with anorexia. Any advice would be appreciated x
I have a history of Anorexia also and was put on Inderal. To put your mind at ease, this drug is not associated with weight gain, nor does it increase appetite. It is prescribed mainly for anxiety, tremors, and blood pressure. I'm on many medications and let me assure you, when I was just on a couple meds--Inderal being one of them. I had no side effects whatsoever. It only calmed me and stopped my shakiness. However, when I was hospitalized, my ED specialists discontinued the drug because it would disguise a heart attack. I hope this helps!
- Inderal Information for Consumers
- Inderal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Inderal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Jan 2012 • 6 answers
Updated 19 Oct 2018 • 9 answers
Updated 26 Jan 2015 • 2 answers
Updated 2 Apr 2016 • 2 answers
Updated 13 Jan 2018 • 1 answer